How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Saha Your Own Question
Dr. Saha
Dr. Saha, Doctor (MD)
Category: Health
Satisfied Customers: 17768
Experience:  35 years of experience
8227957
Type Your Health Question Here...
Dr. Saha is online now
A new question is answered every 9 seconds

I have a ast of 107, ait of 200 amylase of 150 and lipase of

Customer Question

i have a ast of 107, ait of 200 amylase of 150 and lipase of 83. my only symptom is jaundice - no other pain or swelling or anything abnormal. I am taking lisinopril and metoprolol succinate - could these be causing damage to my liver and hence the elevated levels and jaundice?
JA: Any recent injuries? How long have you been dealing with the swelling?
Customer: no injuries and NO swelling - just the jaundice
JA: Anything else in your medical history you think the doctor should know?
Customer: no - just the meds i am on because of a stent put in my heart 5 1/2 years ago
Submitted: 2 months ago.
Category: Health
Expert:  Dr. Saha replied 2 months ago.

Hello,
Thank you for your question.
I am Dr Saha, I shall try my best to help you.
Since when are you having this issue?
Do you have any other symptom? or past illness?
Did you have any other test?
Did doctor prescribe any other treatment?

Customer: replied 2 months ago.
About a week. A bit tired. No other symptoms. No other tests
Expert:  Dr. Saha replied 2 months ago.

Thank you for all the information,
Metoprolol can cause inflammation of liver, raised liver enzyme levels.
Frank jaundice is less common.
Other causes like hepatitis from an infection needs to be checked.
Your doctor can take hepatitis profile, ultrasound of liver.
I would advise to have a follow up with him.
Meanwhile, if you take alcohol, please avoid it.
Take plenty of fluid.
I hope this information helps.
If there’s anything else I can do, please let me know.
Please rate my answer excellent if you are satisfied with it.
Regards.

Related Health Questions